# SDR UALA2009071402065

- Difficulty date: July 13, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 38,786 hours, 10,832 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED EMERGENCY LIGHT AND OPS TEST GOOD.
